- -

Multiplication operators in Kothe-Bochner spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Multiplication operators in Kothe-Bochner spaces

Show full item record

Calabuig Rodriguez, JM.; Rodriguez, J.; Sánchez Pérez, EA. (2011). Multiplication operators in Kothe-Bochner spaces. Journal of Mathematical Analysis and Applications. 1(373):316-321. https://doi.org/10.1016/j.jmaa.2010.07.038

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/31400

Files in this item

Item Metadata

Title: Multiplication operators in Kothe-Bochner spaces
Author: Calabuig Rodriguez, Jose Manuel Rodriguez, J. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let X be a Banach space and E an order continuous Banach function space over a finite measure mu. We prove that an operator T in the Kothe-Bochner space E(X) is a multiplication operator (by a function in L(infinity)(mu)) ...[+]
Subjects: Multiplication operator , Kothe-Bochner space , Lebesgue-Bochner space , Pettis integrable function , Pettis norm
Copyrigths: Cerrado
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2010.07.038
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2010.07.038
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2009-14483-C02-02/ES/Integracion Bilineal, Medidas Vectoriales Y Espacios De Funciones De Banach./
...[+]
info:eu-repo/grantAgreement/MICINN//MTM2009-14483-C02-02/ES/Integracion Bilineal, Medidas Vectoriales Y Espacios De Funciones De Banach./
info:eu-repo/grantAgreement/Generalitat Valenciana//GV%2F2009%2F102/ES/Espacios de funciones e integracion en espacios de banach/
info:eu-repo/grantAgreement/f SéNeCa//08848%2FPI%2F08/ES/Medida, Topología, Análisis funcional y sus aplicaciones en finanzas/
info:eu-repo/grantAgreement/UPV//PAID-06-08-3093/
info:eu-repo/grantAgreement/MICINN//MTM2008-05396/ES/LA INTERACCION ENTRE TEORIA DE LA MEDIDA, TOPOLOGIA Y ANALISIS FUNCIONAL/
info:eu-repo/grantAgreement/MICINN//MTM2008-04594/ES/ANALISIS DE FOURIER CLASICO, MULTILINEAL Y VECTORIAL/ /
[-]
Thanks:
J.M. Calabuig was supported by MEC and FEDER (project MTM2008-04594) and Generalitat Valenciana (project GV/2009/102). J. Rodriguez was supported by MEC and FEDER (project MTM2008-05396) and Fundacion Seneca (project ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record